# SDR SWAA2024042568398

- Difficulty date: March 27, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE LOCATED ORSS273 RT WING 2024-211791<[01] FAULT RESOLVED ON OTHER FAULT. SEE TTG8Q00SB7UQ;[02] FAULT RESOLVED ON OTHER FAULT. SEE TTG8Q00SB7UQ
